Search
for
Sort by
Research 151–180 of 477
- Tumid Lupus Erythematosus Presenting as Patchy Alopecia: A Discussion of Alopecia Associated With Lupus Erythematosus
- Essential syphilitic alopecia: Non-scarring alopecia in 21-year-old man
- Subject Index
- Abstracts
- Westwood Carolina Conference on Clinical Dermatology
- Deciphering the functions of the hair follicle infundibulum in skin physiology and disease
- Disease severity scoring systems in dermatology
- Efectos adversos dermatológicos con uso de litio
- Revisión actualizada del tratamiento de la alopecia androgenética femenina
- The Itchy Scalp
- Clinical and Dermoscopic Correlation in Secondary Syphilis: A Report of Three Cases
- Cutaneous manifestations associated with immune checkpoint inhibitors
- Erythema annulare centrifugum secondary to treatment with finasteride.
- Enigma of Folliculitis Decalvans in Two Pediatric Sisters, Treated with Low-Dose Isotretinoin and Erythromycin
- Sperling LC, Cowper SE, Knopp EA. An Atlas of Hair Pathology with Clinical Correlations. Second edition. New York & London: Informa Healthcare, 2012
- Zinc Therapy in Dermatology: A Review
- Metabolic Syndrome and Skin Diseases
- Dermoscopic findings in scalp psoriasis and seborrheic dermatitis; Two new signs; Signet ring vessel and hidden hair
- Alopecias in lupus erythematosus
- Adipokines in the Skin and in Dermatological Diseases
- Genetic Hair Disorders: A Review
- A review of cutaneous lupus erythematosus: improving outcomes with a multidisciplinary approach
- Erosive pustular dermatosis of the scalp: challenges and solutions
- Dermoscopy in hair disorders
- A Case of IFAP Syndrome with Severe Atopic Dermatitis
- In Vivo Reflectance Confocal Microscopy in General Dermatology: How to Choose the Right Indication
- Cutaneous Toxicities of Advanced Treatment for Cutaneous Melanoma: A Prospective Study from a Single-Center Institution
- Medical Dermatology
- Perifolliculitis capitis abscedens et suffodiens treatment with tumor necrosis factor inhibitors and baricitinib: A case report and literature review
- Hair Loss Induced by Tumor Necrosis Factor Alpha Inhibitors